MAUDE Adverse Event Report: DEPUY SPINE INC VIPER TI SAI POLY 9X80MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD

DEPUY SPINE INC VIPER TI SAI POLY 9X80MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Model Number 179704980
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code Osteolysis (2377)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional product code: kwp; mnh; mni.Complainant part is not expected to be returned for manufacturer review /investigation.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.The product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot: a review of the receiving inspection (ri) for exp 5.5 ti sai poly 9x80 mm was conducted identifying that lot number tbwmt was released in a single batch.Batch 1: lot qty of (b)(4) units were released on sep 13, 2018 with no discrepancies.As a result, the ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.Device history review: the ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported on an unknown date that the patient underwent for revision procedure (l3-s) due to suffered from asd at l3.When the revision procedure (l3-s) was performed, screw loosening was revealed, which was replaced with a new screw.It was unknown if the revision surgery completed successfully.The patient outcome was unknown.The primary olif and tlif (l3-sai) were performed on (b)(6) 2019.This complaint involves seven (7) devices.This report is for (1) viper ti sai poly 9x80 mm.This report is 1 of 7 for (b)(4).

Brand Name
VIPER TI SAI POLY 9X80MM
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
MDR Report Key12319694
Report Number1526439-2021-01681
Device Sequence Number19877134
Product Code NKB
UDI-Device Identifier10705034265841
UDI-Public10705034265841
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160904
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number179704980
Device Catalogue Number179704980
Device Lot NumberTBWMT
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/15/2021
Initial Report FDA Received Date08/13/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;